# SDR GTIA2023022737001

- Difficulty date: February 26, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N969NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11152
- Aircraft time: 902 hours, 390 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 38834
- Condition: Inoperative
- Location: Zone 900
- Part time: 509 hours, 222 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP -R&R FWD MEGAPHONE IAW AMM 25-65-00. OPS CHECK GOOD. A/C OK FOR SVC
